# SDR IPXA2024041599046

- Difficulty date: March 27, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 39,272 hours, 22,529 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Part number: 144N50055
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT:  THE CROSS-FLOOR SUPPORT TIE AT STA 1060 LBL ZERO HAS INITAIL SIGNS OF CORROSION.  DOT 39-03 INSTALLED SUPPORT FLOOR P/N 144N5005-5 I.A.W. SRM 51-40-02 FASTENRES USED:MS20426AD3-12 BTCH: 0004238822, BACN10JZ3A2U BATCH:004200335.
